Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 4, 2007, 2:40 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 5, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2007, 2:40 PM EST (19:40 UTC)
- In effect from
- Feb 5, 2007, 11:00 AM EST
- Expired
- Feb 5, 2007, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3041 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -173 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 041940 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 PM EST SUN FEB 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST (6 PM CST) TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING THAT WAS IN EFFECT UNTIL 5 PM EST TODAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY MONDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL CONTINUE TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND GEORGIA ZONES ON MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR THE FLORIDA ZONES TUESDAY AFTERNOON. GAZ120>131-142>148-155>161-051230- /O.CAN.KTAE.FW.W.0011.000000T0000Z-070204T2200Z/ /O.NEW.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 240 PM EST SUN FEB 4 2007 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST MONDAY... THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-050000- /O.UPG.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/ /O.NEW.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/ /O.NEW.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/ /O.CON.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 240 PM EST SUN FEB 4 2007 /140 PM CST SUN FEB 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. ALSO...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
5 follow-up statements
000 WWUS82 KTAE 050008 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 708 PM EST SUN FEB 4 2007 ...A RED FLAG WARNING HAS EXPIRED FOR TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL CONTINUE TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND GEORGIA ZONES ON MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR THE FLORIDA ZONES TUESDAY AFTERNOON. FLZ007-009>019-026>029-034-051230- /O.EXP.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/ /O.CON.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/ /O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 708 PM EST SUN FEB 4 2007 /608 PM CST SUN FEB 4 2007/ ...RED FLAG WARNING HAS EXPIRED FOR SUNDAY AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-051230- /O.CON.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 708 PM EST SUN FEB 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 12-WATSON
000 WWUS82 KTAE 050854 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 AM EST MON FEB 5 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...THE RED FLAG WARNING FOR THIS AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES TODAY. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN FOR THE FLORIDA ZONES TUESDAY AFTERNOON. GAZ120>131-142>148-155>161-051000- /O.CAN.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 354 AM EST MON FEB 5 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ007-009>019-026>029-034-060000- /O.CON.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/ /O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 354 AM EST MON FEB 5 2007 /254 AM CST MON FEB 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 051731 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1231 PM EST MON FEB 5 2007 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES TODAY AS WELL AS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN FOR THE FLORIDA ZONES TUESDAY AFTERNOON. GAZ120>131-052045- /O.EXA.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN- 1231 PM EST MON FEB 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-052045- /O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ /O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1231 PM EST MON FEB 5 2007 /1131 AM CST MON FEB 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MANNING
000 WWUS82 KTAE 051830 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 130 PM EST MON FEB 5 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY. RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA ZONES AGAIN ON TUESDAY AFTERNOON. FLZ007-009>019-026>029-034-060000- /O.UPG.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/ /O.NEW.KTAE.FW.W.0013.070206T1600Z-070207T0000Z/ /O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 130 PM EST MON FEB 5 2007 /1230 PM CST MON FEB 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ146>148-159>161-060000- /O.EXA.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 130 PM EST MON FEB 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-060000- /O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN- 130 PM EST MON FEB 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MANNING
000 WWUS82 KTAE 052011 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EST MON FEB 5 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...THE RED FLAG WARNING HAS BEEN CANCELED FOR COLQUITT...COOK... BERRIEN...BROOKS...LOWNDES AND LANIER COUNTIES IN SOUTH CENTRAL GEORGIA FOR THIS AFTERNOON AND EVENING... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE FLORIDA ZONES AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY. RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA ZONES AGAIN ON TUESDAY AFTERNOON. GAZ146>148-159>161-052115- /O.CAN.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 311 PM EST MON FEB 5 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING. RELATIVE HUMIDITY HAS RISEN ABOVE CRITICAL LEVELS ELIMINATING THE POSSIBILITY OF CRITICAL DURATIONS. $$ FLZ007-009>019-026>029-034-060000- /O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ /O.CON.KTAE.FW.W.0013.070206T1600Z-070207T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 311 PM EST MON FEB 5 2007 /211 PM CST MON FEB 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-060000- /O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN- 311 PM EST MON FEB 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MANNING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 4, 1:45 PM EST, 55 minutes earlier.
Area forecast discussion, Feb 4, 1:45 PM EST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 145 PM EST SUN FEB 4 2007 .SYNOPSIS... PARTLY SUNNY TO CLOUDY EARLY THIS AFTERNOON ACROSS CWA WITH MID AND ESPECIALLY HIGH CLOUDS CONTINUE TO STREAM ACROSS CWA (ALBEIT LESS THAN OVERNIGHT). TEMPS IN LOW 50S...DEW POINTS LOW 20S NORTH TO AROUND 30 AT THE COAST. 24 TEMP/DEW POINT COMPARISON SHOWS THAT LOCAL AIRMASS AROUND 10 DEGREES WARMER AND 2-5 DEGREES WETTER N HALF COMPARED WITH 3-10 DEGREES BOTH COOLER AND DRIER E HALF OF CWA. WINDS GENERALLY CALM TO NE 5 MPH. .AT UPPER LEVELS... LOOKING AT THE BIG PIX...SHORT WAVE APPROACHES W COAST TODAY WITH BUILDING RIDGE ACROSS W COAST EXPECTED TO SHIFT EWD AND WEAKEN. DOWNSTREAM...LARGE SCALE TROUGH OVER CNTRL/ERN CONUS WITH AXIS FROM QUEBEC SWWD TO OHIO VALLEY AND THEN TOWARDS TEX/AR/LA REGION...TO MOVE EWD WITH ASSOCIATED LOW EJECTING NEWD INTO NRN QUEBEC. ALL THIS SERVES TO DEAMPLIFY ERN TROUGH THRU SHORT TERM. COLD POLAR AIR MASS DOMINATES CONUS E OF ROCKIES. WEAKENING SUBTROPICAL JET OVER GULF-SE CONUS HAS MERGED IN WITH THE POLAR JET OVER THE MID-ATLANTIC COAST TO CREATE AN ALMOST 200 KNOT JET INTO THE WESTERN ATLANTIC. CLOSER TO HOME...UPPER TROUGH AXIS REMAINS WEST OF CWA WHILE SBTRPCL JET PERSISTS ACROSS WITH LOCAL AREA ON SRN SIDE. THIS COMBINATION YIELDS WSW FLOW ALOFT. WITH SHIFT FROM SW TO WSW...JET WILL CONTINUE TO ADVECT DECREASING AMOUNTS MID AND ESPECIALLY HIGH CLOUDS FROM ERN PACIFIC NEWD AND ACROSS CWA WITH CLOUDS DECREASING FROM NW-SE. CONTINUED CLOUDS MEANS TEMPS LIKELY TO REMAIN BELOW GUIDANCE THIS AFTERNOON. UPPER TROUGH AXIS FINALLY EXPECTED TO PUSH EAST OF THE AREA TONIGHT OR EARLY MONDAY WITH LOCAL STEERING FLOW SHIFTING TO WNW TO NW WHICH SHOULD PUSH CLOUDS FURTHER S OF CWA TO ALLOW FOR SIGNIFICANT CLEARING. .AT LOWER LEVELS.... UPPER PATTERN WILL REINFORCE ALREADY STRONG HIGH PRESSURE CENTERED SRN ALA/MISS LINE WITH BROAD RIDGE EXTENDING E INTO ATLC AND WEST TO TEXAS DOMINATE REGIONAL WEATHER. LITTLE CHANGE IS EXPECTED THRU SHORT TERM. THIS REFLECTED WITH REGIONAL SOUNDINGS AND TIME-HEIGHT X-SECTIONS WITH DRIER AIR SE-NW OR UPSTREAM. I.E. 12Z SOUNDING WITH JAX...TAE...BMX AND FCC WITH 0.57...0.29...0.24 AND 0.20 INCH PWATS RESPECTIVELY. GFS TAE MODEL SOUNDING WITH 0.33 INCH PWAT AT 12 SUN WITH AOB 0.40 INCHES PWAT THRU 66HRS (WED 06Z). LOCALLY...NORTHEAST FLOW EAST OF HIGH COMBINED WITH CLOUDS CONTINUES TO KEEP TEMPS COOLER AND AIRMASS DRIER THAN NORMAL WITH A SE-NW GRADIENT AS REFLECTED CURRENT AIRMASS CONTRASTS. REINFORCING DRY COLD FRONT LOCATED ACROSS TENN VALLEY SWWD INTO ARK/NRN TEXAS. AS ABOVE TROUGH AXIS MOVES EWD LATER TODAY..COLD FRONT TO MOVE RAPIDLY SEWD TOWARDS CWA. .SHORT TERM...TONIGHT THROUGH WEDNESDAY... WITH TROUGH STILL WEST OR OVER CWA THIS EVENING...CLOUDS WILL LINGER (ESPECIALLY SE THIRD OF CWA) SO MIN TEMPS WILL REMAIN A FEW DEGREES ABOVE GUIDANCE. COLD FRONT WILL PUSH ACROSS CWA OVERNIGHT AND BECOME DIFFUSE OVER WATERS ON MONDAY WITH CLEARING THRU MONDAY NIGHT. TONIGHT...PROXIMITY OF FRONT SHOULD KEEP NW WINDS ABOVE CALM. SHOULD SEE INLAND MIN TEMPS HOVERING AROUND OR JUST ABOVE FREEZING TONIGHT IN COLDEST SPOTS (WITH WIND CHILLS DOWN 28-30) AND TEMPS INTO THE UPPER 20S OR AROUND 30 COLDEST SPOTS MONDAY NIGHT (WITH CALM WINDS). AFTER FRONT EXITS...COLD HIGH PRESSURE BUILDS IN FROM NW FOR MOSTLY SUNNY SKIES INTO TUESDAY. COLD AIR ADVECTION WILL KEEP MAX TEMPS IN THE 50S FOR MOST AREAS. BOTH GFS AND NAM TEMP BIASES SIMILAR... RUNNING 2-4 DEGREES TOO COLD AT NIGHT AND ABOUT ONE DEGREE TO WARM DURING DAY. ADJUSTED TEMPS ACCORDINGLY. .LONG TERM...UPPER PATTERN EXPECTED TO BECOME LESS AMPLIFIED FROM THE MIDDLE OF THE WEEK FORWARD. THIS SHOULD RESULT IN GRADUAL WARMUP FROM THE CURRENT COOL CONDITIONS. GUIDANCE HAS BACKED OFF ON POTENTIAL RAINFALL FROM THE NEXT FRONT APPROACHING THE AREA LATE IN THE WEEK. HAVE LOWERED POPS FOR THIS TIME FRAME. && .AVIATION...SCT-BKN MID/HIGH LEVEL CLOUDS (CIGS ABOVE FL120) WILL PERSIST THIS AFTN...WITH A GRADUAL DECREASE IN CLOUDINESS TONIGHT AS AN UPPER TROUGH SWINGS BY AND DRIVES THE SUBTROPICAL MOISTURE TO THE SE. NWLY WINDS THAN 10 KTS THIS AFTN WILL DIMINISH AND BECOME LIGHT NLY TO NEAR CALM THIS EVENING. WINDS WILL BECOME NELY MONDAY MORNING. && .MARINE...OFFSHORE WINDS TO CONTINUE ON LIGHT SIDE THIS EVENING BUT THEN IN WAKE OF FRONT...WILL SEE BRIEF SURGE AS HIGH PRESSURE BUILDS BACK INTO THE AREA. WINDS WILL DIMINISH BY MID WEEK AS HIGH SETTLES IN OVER THE TOP OF THE FORECAST AREA. && .FIRE WEATHER...DRY AIR MASS IN PLACE AND LOOKS LIKE WE WILL MAKE RH DURATIONS IN FLA THIS AFTERNOON..BUT NOT IN GA SO WILL DROP GA WARNING. MODELS IN VERY GOOD AGREEMENT ON TEMPS/DEW POINTS FOR MONDAY TRANSLATING TO RED FLAG FOR BOTH FLA AND GA ZONES. RED FLAG GOOD BET FOR FLA ON TUES BUT NOT FOR GA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 32 57 31 61 / 0 0 10 0 PANAMA CITY 38 59 38 61 / 0 0 10 0 DOTHAN 34 55 33 60 / 0 0 10 0 ALBANY 32 54 31 59 / 0 0 10 0 VALDOSTA 32 57 29 60 / 0 0 10 0 CROSS CITY 33 61 31 64 / 0 0 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...RED FLAG WARNING MON AFTN 1 PM UNTIL 5 PM EST FOR ALL OF SW AND S/CNTRL GA. FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE PANHANDLE AND BIG BEND. RED FLAG WARNING MONDAY AFTERNOON 12 PM EST (11 AM CST) UNTIL 6 PM EST (5 PM CST) SAME AREA. FIRE WX WATCH TUESDAY AFTERNOON SAME AREA. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && PUBLIC/MARINE...BLOCK AVIATION/FIRE WX...JAMSKI LONG TERM...CAMP
Hazardous weather outlook, Feb 4, 5:15 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 AM EST SUN FEB 4 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-051000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 515 AM EST SUN FEB 4 2007 /415 AM CST SUN FEB 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:40 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.